Liénard方程反周期解的存在性与唯一性  

Existence and Uniqueness of Anti-periodic Solutions for a Kind of Liénard Equation with a Deviating Argument

在线阅读下载全文

作  者:潘凤燕[1] 冯春华[1] 

机构地区:[1]广西师范大学数学科学学院,广西桂林541004

出  处:《广西师范学院学报(自然科学版)》2009年第3期30-35,共6页Journal of Guangxi Teachers Education University(Natural Science Edition)

基  金:广西教育厅科研基金(200708LX163)

摘  要:利用Leray-Schauder度理论研究二阶Liénard方程:x″(t)+f(x(t))x′(t)+g(t,x(t-(t)))=p(t)反周期解的存在性和唯一性.In this paper, we use the Leray-Schauder degree theory to establish new results for the existence and uniqueness of anti-periodic ,solutions to a kind of Lienard equation with a deviating arguments of the form: x″(t)+f(x(t))x′(t)+g(t,x(t-τ(t)))=p(t).

关 键 词:LIÉNARD方程 LERAY-SCHAUDER度 反周期解 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象